Stopping lovastatin?

By rick from lexington, ky. on April 04, 2007
Category: Lovastatin

I am taking lovastatin 20mg daily. I looked online and am having at the least 10 of the possible side effects. depression, pain, total loss of energy, weakness, vision problems, and several more. Also I am a functioning alcoholic. Info that my MD knows. She just says, "Stop drinking." I am treated at a VA hospital where they give you a medication and you may not be seen again for a year. I want to stop the lovastatin and I will call my doctor but can I just stop taking it or should I ween myself off?

Also, I didn't notice it in the side effects but believe me when I tell you that I am totally STARVING ALL THE TIME. I eat well over 10,000 calories per day. This goes on 24/7. I can eat a HUGE meal and 5 minutes later I can and do eat another very large meal. This goes on day and night until I fall asleep. I stay the same wieght. This is for real!!! Something is not right!


Write a Reply